MathSciNet Relay Station
MathSciNet bibliographic data
MR2041614 (2005a:11124) 11M06 (11F66 11M41)
Diaconu, Adrian; Goldfeld, Dorian; Hoffstein, Jeffrey Multiple Dirichlet series and moments of zeta and $L$-functions. Compositio Math. 139 (2003), no. 3, 297–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement